# SDR MASA2010030500173

- Difficulty date: March 5, 2010
- Submitted: March 5, 2010
- Operation: Air carrier
- Aircraft: N27185
- Make and model: Cndair CL6002B19
- Aircraft serial: 7185
- Aircraft time: 31,046 hours, 25,642 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Lug
- Condition: Unknown
- Location: Thrust Reverser
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF AT 30 KTS AND RETURNED TO THE GATE DUE TO A NR 2 ENG THRUST REV UNLOCK CAUTION.  PLACED ON MEL.   MX R&R RIGHT INBOARD ANTI ROTATION LUG ON 3/6/2010.
